# SDR SWAA2022062721816

- Difficulty date: June 23, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N8648A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42531
- Aircraft time: 27,037 hours, 12,457 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Aft L/H Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT L/H EMERGENCY LIGHTING INOP / [01] REMOVED AFT GALLEY EMERGENCY LIGHT BALLAST BATTERY PACK; IAW B737 AMM 33-51-06;[02] R&R AFT LEFT EMERGENCY BATTERY PACK PER AMM 33-51-06. OPS CHECK NORMAL
